RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 821–832 (Mi mz6383)  

This article is cited in 1 scientific paper (total in 1 paper)

Weak continuity of the metric projection onto finite-dimensional subspaces in $L_p(\mu)$

V. S. Balaganskii


Full text: PDF file (827 kB)

English version:
Mathematical Notes, 1980, 28:6, 864–870

Bibliographic databases:

UDC: 517
Received: 10.08.1978

Citation: V. S. Balaganskii, “Weak continuity of the metric projection onto finite-dimensional subspaces in $L_p(\mu)$”, Mat. Zametki, 28:6 (1980), 821–832; Math. Notes, 28:6 (1980), 864–870

Citation in format AMSBIB
\Bibitem{Bal80}
\by V.~S.~Balaganskii
\paper Weak continuity of the metric projection onto finite-dimensional subspaces in $L_p(\mu)$
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 821--832
\mathnet{http://mi.mathnet.ru/mz6383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603217}
\zmath{https://zbmath.org/?q=an:0454.46022}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 864--870
\crossref{https://doi.org/10.1007/BF01709147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6383
  • http://mi.mathnet.ru/eng/mz/v28/i6/p821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020